# SDR CA000621037

- Difficulty date: June 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 18,515 hours
- Engine: Pwa PW4060
- System (JASC): 3251 · Steering Unit
- Part: Valve
- Part number: 3790037107
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, AIRCRAFT STOPPED RESPONDING TO RIGHT STEERING TILLER OR RIGHT RUDDER PEDAL INPUTS. STEERING WOULD ONLY RESPOND TO CENTRE TO LEFT POSITIONS. AIRCRAFT RETURNED TO GATE. NOSE WHEEL STEERING METERING VALVE MODULE REPLACED AND SYSTEM CHECKED SERVICEABLE AS PER MAINTENANCE MANUAL
